A fifth order Runge-Kutta RK(5,5) method with error control

Evans, D.J. and Yaakub, A.R., 2002. A fifth order Runge-Kutta RK(5,5) method with error control. International Journal of Computer Mathematics, 79 (11), pp. 1179-1185. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Evans, D.J. and Yaakub, A.R.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon.
Date: 2002
Volume: 79
Number: 11
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:06
Last Modified: 09 Oct 2015 10:06
URI: http://irep.ntu.ac.uk/id/eprint/7671

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year